×

Propagation des singularites le long de courbes microbicaractéristiques pour des opérateurs pseudodifferentiels à caractéristiques doubles. I. (French) Zbl 0494.35088


MSC:

35S05 Pseudodifferential operators as generalizations of partial differential operators
58J47 Propagation of singularities; initial value problems on manifolds
35A30 Geometric theory, characteristics, transformations in context of PDEs
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] L. BOUTET DE MONVEL , Hypoelliptic Operators with Double Characteristics and Related Pseudodifferential Operators (C.P.A.M., vol. 27, 1974 , p. 585-639). MR 51 #6498 | Zbl 0294.35020 · Zbl 0294.35020 · doi:10.1002/cpa.3160270502
[2] L. BOUTET DE MONVEL , Propagation des singularités des solutions d’équations analogues à l’équation de Schrödinger (Lecture Notes, vol. 459, 1975 , p. 1-14). MR 54 #11409 | Zbl 0305.35088 · Zbl 0305.35088
[3] L. BOUTET DE MONVEL , A. GRIGIS et B. HELFFER , Paramétrixes d’opérateurs pseudodifférentiels à caractéristiques multiples (Astérisque, vol. 34-35, 1976 , p. 93-121). Numdam | MR 58 #12046 | Zbl 0344.32009 · Zbl 0344.32009
[4] A. GRIGIS , Hypoellipticité et paramétrixes pour des opérateurs pseudodifférentiels à caractéristiques doubles (Astérisque, vol. 34-35, 1976 , p. 183-205). Numdam | MR 58 #7748 | Zbl 0344.35019 · Zbl 0344.35019
[5] A. GRIGIS , Propagation des singularités pour des opérateurs pseudodifférentiels à caractéristiques doubles (Comm. in P.D.E., vol. 4, n^\circ 11, 1979 , p. 1233-1262). MR 81m:35025 | Zbl 0432.35082 · Zbl 0432.35082 · doi:10.1080/03605307908820127
[6] A. GRIGIS , Propagation des singularités sur des groupes de Lie nilpotents de rang 2 (Ann. scient. Ec. Norm. Sup., t. 15, 4e série, 1982 , p. 161 à 171). Numdam | MR 84e:35004 | Zbl 0518.58039 · Zbl 0518.58039
[7] V. V. GRUSIN , On a Class of Hypoelliptic Pseudodifferential Operators Degenerate on a Manifold (Mat. Sbornik, Vol. 84, 1971 , p. 163-195 et Math. U.S.S.R. Sbornik, vol. 13, 1971 , p. 155-185). Zbl 0238.47038 · Zbl 0238.47038 · doi:10.1070/SM1971v013n02ABEH001033
[8] B. HELFFER , Sur l’hypoellipticité des opérateurs pseudodifférentiels à caractéristiques multiples, perte de 3/2 dérivées (Bull. Soc. Math. Fr., t. 51-52, 1977 , p. 13-61). Numdam | MR 57 #855 | Zbl 0374.35012 · Zbl 0374.35012
[9] L. HÖRMANDER , A class of Hypoelliptic Pseudodifferential Operators with Double Characteristics (Math. Ann., vol. 217, 1975 , p. 165-188). MR 51 #13774 | Zbl 0306.35032 · Zbl 0306.35032 · doi:10.1007/BF01351297
[10] R. LASCAR , Propagation des singularités des solutions d’équations quasi homogènes (Ann. Inst. Fourier Grenoble, vol. 27-2, 1977 , p. 79-123). Numdam | MR 57 #1577 | Zbl 0349.35079 · Zbl 0349.35079 · doi:10.5802/aif.652
[11] A. MELIN Lower Bounds for Pseudodifferential Operators (Ark. for Mat., vol. 9, 1971 , p. 117-140). MR 48 #6735 | Zbl 0211.17102 · Zbl 0211.17102 · doi:10.1007/BF02383640
[12] J. SJÖSTRAND , Parametrices for Pseudodifferential Operators with Multiple Characteristics (Ark. für Mat., vol. 12, 1974 , p. 85-130). MR 50 #5236 | Zbl 0317.35076 · Zbl 0317.35076 · doi:10.1007/BF02384749
[13] J. SJÖSTRAND , Propagation of Singularities for Operators with Multiple Involutive Characteristics (Ann. Inst. Fourier Grenoble, vol. 26-1, 1976 , p. 141-155). Numdam | MR 54 #13285 | Zbl 0313.58021 · Zbl 0313.58021 · doi:10.5802/aif.602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.